Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 2, Pages 285-290
http://dx.doi.org/10.1155/S0161171289000323

On pairs of automorphisms of von Neumann algebras

Department of Mathematics, Quaid-i-Azam University, Islamabad, Pakistan

Received 18 March 1987

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.